# SDR FDEA202305100843

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 89,014 hours, 20,015 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: ABH7357513
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CYCLED GEAR UP AND ALL 4 GEAR  REMAINED RED. CHECKED TO ENSURE GEAR HANDLE WAS IN  AND LOCKED. COMPLIED WITH QRH PROCEDURES AND  RETURNED TO PANC.  AMM: 32-61-04-4. REMOVED LANDING GEAR HANDLE POSITION SWITCH. INSTALLED SWITCH UP TO TORQUING 2 SCREWS.   AMM 32-61-04-4. FINISHED INSTALLATION IAW AMM 32-61-04-4. OPS CHECKED GOOD.
